MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4: unknown, information not provided.Section b3: date of event: unknown, not provided.Best estimate of date of event is between mar.4, 2024 and apr 29, 2024.Section h3- no: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that non preloaded toric ii intraocular lens (iol) was explanted from the patient's right eye (od).It was noted that there was no product issue.However, it was learnt that the lens was replaced with non johnson and johnson light adjustable lenses per patient's request.The patient is doing well.There was no patient injury.Patient is not experiencing any issues at this time.No other information is available.
 
Additional Manufacturer Narrative
Corrected data: in review it was noted that in the initial report submitted, patient age and date of birth, gender, cisgender, implant and explant dates, were provided incorrectly.Therefore, it has been corrected in this supplemental report.The following fields are updated accordingly.Section a2: age and date of birth: 60 yrs.Old and (b)(6) 1964.Section a3: gender: female.Section a3: sex: cisgender: woman/girl.Section d6a: if implanted, give date: (b)(6) 2023.Section d6b: if explanted, give date: (b)(6) 2024.Additional information: new information received that there was no other adverse events.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19455719
Report Number3012236936-2024-000159
Device Sequence Number20496317
Product Code HQL
UDI-Device Identifier05050474660229
UDI-Public(01)05050474660229(17)250616
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2025
Device Model NumberZCU300
Device Catalogue NumberZCU300U235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite